# SDR QXEA2015031300114

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 23,497 hours, 33,913 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Overspeed Gov
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING OVERSPEED GOVERNOR CHECK NR 2 ENGINE FAILED OSG TEST WITH ASSOCIATED POWERPLANT MESSAGE.  PERFORMED FIM TASK 61-20-05-810-829.  CLEANED CONNECTOR PLUG ON THE NR 2 OVERSPEED GOVERNOR AND PERFORMED OVERSPEED GOVERNOR TEST REF AMM TASK 61-20-00-710-803.  OPS TEST GOOD.  RETURNED TO SERVICE.
